# SDR G13A20250214001

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N202LG
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258454
- Aircraft time: 18,668 hours, 12,477 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL380 ENROUTE AN IAS AND MACH TRIM FAIL MESSAGE CAME ON WHICH DISABLED THE AUTOPILOT AND YAW DAMPENER. AFTER ESTABLISHING CONTROL WE BEGAN RUNNING THE CHECKLIST WHICH DIRECTED US TO REDUCE SPEED TO MACH .73. WE WERE UNABLE TO GET RID OF THE IAS FLAG WITHOUT REVERTING THE ADC TO ADC1 WHICH APPEARED CLOSER TO THE STANDBY INDICATOR THAN ADC2.  AFTER THIS WE ATTEMPTED TO LEAVE RVSM AIRSPACE, BUT ON DESCENT THE PRIMARY AIRSPEED INDICATOR DISPLAYED US SLOWING DOWN. WE THEN REALIZED ADC1 WAS ACTUALLY THE WRONG ADC AND REVERTED TO ADC2 WHICH WORKED PROPERLY, HOWEVER WE WERE UNABLE TO REENGAGE YD OR AP.  CONTINUING OUR DESCENT WE RECEIVED A HDG AND ATT FLAG WHICH DISABLED OUR FLIGHT DIRECTOR. WE BRIEFLY SWITCHED TO STANDBY INDICATORS AND NOTICED THAT AHRS1 WAS SHOWING US PITCHED UP 10 DEGREES DESPITE BEING IN A DESCENT. WE THEN REVERTED TO AHRS2 AND DECIDED TO DIVERT TO ICT IN ORDER TO DETERMINE THE MECHANICAL FAULT.  ON THE WAY TO ICT ATC DECLARED AN EMERGENCY ON OUR BEHALF AND GAVE US PRIORITY HANDLING TO THE RUNWAY. WE RECEIVED VECTORS TO THE AIRPORT TO ENSURE WE WERE HEADED THE RIGHT WAY AND LANDED AT ICT USING VISUAL INDICATIONS.
